# SDR 2024FA0000484

- Difficulty date: June 6, 2024
- Submitted: July 1, 2024
- Operation: General aviation
- Aircraft: N9975W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823523
- Engine: Lyc O320E2A
- Engine time: 2,788 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 2,788 hours
- Stage of operation: CL
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM RIGBY, ID, AIRCRAFT EXPERIENCED PARTIAL ENGINE POWER LOSS. POST INCIDENT INSPECTION REVEALED #3 CYLINDER EXHAUST VALVE WAS DAMAGED/MISSING.
